MathSciNet Relay Station
MathSciNet bibliographic data
MR2780369 35Q55 (35A30 35C07)
Guo, Ai-Lin; Lin, Ji Exact solutions of $(2+1)$-dimensional HNLS equation. Commun. Theor. Phys. (Beijing) 54 (2010), no. 3, 401–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement